# SDR FDEA200903311116

- Difficulty date: March 31, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 55,243 hours, 9,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AEA0218501
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR WHEEL WELL, CUT-OUT ON GEAR DOOR CYLINDER SUPPORT CRACKED AT STA 1441.  LEFT MAIN LANDING GEAR WHEEL WELL, CUT-OUT ON GEAR DOOR CYLINDER SUPPORT AT STA 1441 REPAIRED AS PER FEDEX EA NR 1-5310-127493 TITLE: FUSELAGE, MAIN FRAME, LEFT MAIN LANDING GEAR DOOR SUPPORT AEA0218-501 LIGHTENING HOLE DAMAGED REPAIR.  CLASSIFIED AS MAJOR REPAIR PER GMM 6-2-100 REVISION 107.
